# SDR LR7A04041

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION IDENTIFIED UNUSED URINAL DRAIN LINE HOLES IN FS 817E FLOORBEAM WEB AT LBL 30 AND RBL 30, WL 140. REPAIRED WITH DOUBLER IAW SRM SMP 583 51-140-17.  NR 2155.
